Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Why is there pain in my vagina after having intercourse ?

hai,sir i am 35 yrs. during every intercourse for the last few days feeling very pain in my vagina upto few minutes.What should i do & tell me about some medicines?
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
By your name you seem to be male but if you are speaking of a female then here is the advice. There may be an infection. Is there any vaginal discharge as well. Kindly avoid intercourse before consulting with a Gynaecologist as there could be pelvic infection which can also cause this. You may take pain killers like T.Diclofenac SR 75mg one tablet after meal with water, not more than 2 tablets a day spaced 12 hours apart for pain relief till you see the Gynaecologist.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor